# SDR SWAA2015110445726

- Difficulty date: October 28, 2015
- Submitted: November 4, 2015
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 35,093 hours, 20,491 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 1111A11111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN LANDING GEAR WW, FWD PRESSURE BULKHEAD WEB, CRACKED AT BS 663, RBL 42.5.  REPAIRED WEB IAW SRM.
